Aa
Aa
A
A
A
Close
Avatar universal

How do you know

I have neuropathy and I take gabapentin thr5ee times a day along with hydrocodone so this means that I take three and sometimes four times a day the hydrocodone, can this be too much for my liver?

2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
It doesn't sound like too much , but cattalina is right I would still ask for blood work every so often with both medications...Also, If you Have to have the hydrocodone ( don't know your situation) it is best to ask for the one that has less tylenol in it...like 10/325....But always remember the addictive qualities in the hydrocodone, and also be on guard...It can happen to anyone, that starts out for pain...good luck and happy easter..
r2r
Helpful - 0
Avatar universal
Unless you have an existing liver disease, this amount of hydrocodone should not effect your liver function. If you are concerned, you can ask your doctor for a blood test to know for sure.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.